MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-300M-K
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cerebrospinal Fluid Leakage (1772)
Date of Event 08/17/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Patient was implanted on (b)(6) 2017 immediately following invasive monitoring.Patient was implanted with two leads: cortical strip lead (model cl-325-10) placed in the left frontal motor cortex connected to port 1.Depth lead (model dl-330-3.5) placed in the left hippocampus connected to port 2.In addition to implant with the rns system, the patient underwent a concurrent frontal resection.
 
Event or Problem Description
Patient reported to the surgeon that she felt leaking from her wound starting approximately the week of (b)(6) 2017, 10 weeks after invasive monitoring which was immediately followed by rns system implant and concurrent resection.No other symptoms were reported.Treatment included surgical intervention to close the wound and lumbar drain to address the csf leak.No cultures were taken; the surgeon did not believe there was an infection but planned to treat the patient prophylactically with antibiotics.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
MDR Report Key6868523
Report Number3004426659-2017-00039
Device Sequence Number13781142
Product Code PFN
UDI-Device Identifier00855547005137
UDI-Public0100855547005137
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/15/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Model NumberRNS-300M-K
Device Catalogue Number1007603
Device Lot Number23602-1-1-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2017
Initial Report FDA Received Date09/15/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age26 YR